# SDR CALA2012010300003

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 41,013 hours, 15,300 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

ON DEPARTING, AIRCRAFT DID NOT PRESSURIZE NORMALLY.  DUE TO THE AIRCRAFT, CLIMBING AT HIGH RATE CABIN ALTITUDE WARNING.  FOLLOWED QUICKLY BY PAX O2 MASKS.  CABIN REACHED 14000 FT.  FOLLOWED QRH.  BUT A/C WOULD NOT PRESSURE IN MANUAL MODE.  DECLARED EMERGENCY LANDED.  CABIN PRESSURE CONFIDENCE CHK OK PER MM 21-00-05-780-801.  CABIN PRESSURIZATION CHK OK PER MM 21-31-00-710.  CABIN PRESSURE CONTROLLER CHK OK PER MM 21-31-00-700-802.  NO FAULT AND GROUND TEST PASS.  AUTO AND MANUAL MODE FUNCTION NORMAL.  FOUND NO DAMAGE FUSELAGE AND NO LEAK.
